# SDR WX0A071281

- Difficulty date: August 16, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W LONGERON 20 CRACKED IN RADIUS 1 1/2 INCH LENGTH.  CUT OUT DAMAGED AREA HFEC INSPECTED NO CRACK NOTED IAW NDTSPM 6-10-01-001.  FABRICATED REPAIR PARTS LOCATED, DRILLED, AND INSTALLED IAW MD80 SRM 53-02 FIG 22.
